# SDR IXXA08SMN149S

- Difficulty date: April 18, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 310 L22l
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR LOCATED AT STATION FS 310 LONGERON 22 LEFT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXITING REPAIR.  REMOVED DAMAGED AREA.  FABRICATED REPAIR DOUBLER, INTERNAL FINGER DOUBLER, AND FILLER.  CLEANED TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 53-2-1 FIGURE 7 SHEETS 1 AND 5, 51-9-0 FIGURE 68A, 53-4-1 FIGURE ITEM "B", 51-1-11, 51-3-1, DC8 SRM 51-1-21, 51-1-20D, AND DC8 SRM 51-1-8B.
